# SDR CA121126016

- Difficulty date: November 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limit Switch
- Part number: S19061
- Condition: Failed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON DAILY INSPECTION BY DISPATCH, FLAPS WOULD NOT EXTEND.   NO MOVEMOVEMENT NOTED WHEN SELECTING FLAPS DOWN.  ACFT TAKEN OUT OF SERVICE.  MAINTENANCE PERSONAL DISCOVERED FAULTY LIMIT SWITCH DURING INSPECTION.  REPLACED SWITCH WITH NEW PN S1906-1.  FUNCTION TESTED SERVICEABLE.  ACFT RETURNED TO SERVICE.
